# SDR DALA2014081204417

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 34,687 hours, 19,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Migrated
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN MIGRATED FROM RECEPTACLE ON R1 SERVICE DOOR SLIDE.  R & R SLIDE IAW AMDS 2551-4641.
